Darmon points on elliptic curves over number fields of arbitrary signature

Guitart, X., Masdeu, M. and Senguen, M.H. (2015) Darmon points on elliptic curves over number fields of arbitrary signature. Proceedings of the London Mathematical Society, 111 (2). pp. 484-518. ISSN 0024-6115

Abstract

Metadata

Authors/Creators:
  • Guitart, X.
  • Masdeu, M.
  • Senguen, M.H.
Copyright, Publisher and Additional Information: © 2015 London Mathematical Society. This is an author produced version of a paper subsequently published in Proceedings of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: August 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Apr 2016 12:32
Last Modified: 23 Mar 2018 06:14
Published Version: http://dx.doi.org/10.1112/plms/pdv033
Status: Published
Publisher: London Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1112/plms/pdv033
Related URLs:

Share / Export

Statistics